Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Clear discharge, stopped Evra patch. Cramping, constipation, headache. What could it be?

Hi there, two weeks ago i had very weird discharge- it was clear, kind of looked like an egg white, i was supposed to start my period on monday and it is now friday with no signs of a period. I was off of my evra patch for one month and had very frequent sex with my boyfriend for the month.. before the discharge and after. I am still very emotional this week, have mild cramping, constipation , a headache for the last four days, and i have been having very sharp pains on my left side thats been going down my left leg.. im very unsure what it could be. Am i pregnant or is it something else.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The clear discharge without any itching or other symptoms could be a healthy vaginal discharge due to the hormonal influence. This is normal.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 23 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor